# SDR DHL2001743016

- Difficulty date: November 28, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE FAULT DETECTION LIGHT ILLUMINATED ON GROUND.  NR 1 ENG GROUND FAULT LIGHT ILLUMINATED ON GROUND.  FOUND 1 CLAMP UNDONE.  RESECURED CLAMP, CKS GOOD PER 26-10-0.
